Alert archive / New York / Small Craft Advisories in 2013

Small Craft Advisory 55, NWS Buffalo, NY

May 28, 2013

NWS Buffalo, NY issued this small craft advisory at May 28, 2013, 11:28 PM EDT. It took effect at May 29, 2013, 8:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 28, 2013, 11:28 PM EDT (03:28 UTC)
In effect from
May 29, 2013, 8:00 AM EDT
Expired
May 29, 2013, 4:07 PM EDT
In force
8 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

544 
WHUS71 KBUF 290328
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1128 PM EDT TUE MAY 28 2013

LEZ040-041-291130-
/O.NEW.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1128 PM EDT TUE MAY 28 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
706 
WHUS71 KBUF 290533
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
133 AM EDT WED MAY 29 2013

LEZ040-041-291345-
/O.CON.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
133 AM EDT WED MAY 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
658 
WHUS71 KBUF 290839
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
439 AM EDT WED MAY 29 2013

LEZ040-041-291645-
/O.CON.KBUF.SC.Y.0055.130529T1200Z-130530T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
439 AM EDT WED MAY 29 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 20 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
982 
WHUS71 KBUF 292007
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT WED MAY 29 2013

LEZ040-041-292115-
/O.CAN.KBUF.SC.Y.0055.000000T0000Z-130530T0000Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
407 PM EDT WED MAY 29 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 28, 10:48 PM EDT, 40 minutes earlier.

Area forecast discussion, May 28, 10:48 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1048 PM EDT TUE MAY 28 2013

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS NEW YORK STATE THIS EVENING AND
TONIGHT WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH
MID DAY WEDNESDAY. BEHIND THIS WARM FRONT A HOT AND HUMID AIRMASS
WILL BUILD INTO THE REGION FOR THE SECOND HALF OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
A WARM FRONT EXTENDING FROM THE CENTRAL LAKES AND INTO FAR WESTERN
NEW YORK WILL GRADUALLY LIFT TO THE NORTH OVERNIGHT. A SERIES OF
DISTURBANCES WILL RIDE ALONG THIS BOUNDARY...WHICH WILL BRING
SEVERAL OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS TONIGHT.

AT 1030 PM...RADAR SHOWS A LARGE AREA OF SHOWERS AND
THUNDERSTORMS ACROSS THE SOUTHERN TIER...EXTENDING INTO CENTRAL
NEW YORK. WHILE THE MAJORITY OF THIS HAS BEEN ELEVATED...WINDS
HAVE SHOWN AN ABILITY TO MIX DOWN TO THE SURFACE IN FAR SOUTHERN
PORTIONS OF THE CWA. THIS CONTINUES TO BEAR WATCHING...BUT IT
APPEARS THE CELLS WITH THE BEST SUPPORT ALOFT ARE EXITING TO THE
SOUTH AND EAST. PERHAPS THE BIGGER CONCERN OVERNIGHT IS THE HEAVY
RAIN ACROSS THE SOUTHERN TIER. THE INITIAL LINE BROUGHT BRIEF
HEAVY DOWNPOURS...WITH SOME ADDITIONAL RAIN UPSTREAM AND FORECAST
BY THE HRRR. STORM TOTALS HAVE NOT BEEN OFF THE CHARTS...WITH AN
INCH TO AN INCH AND A HALF SO FAR. ADDITIONAL RAIN OF AN INCH OR
SO IS POSSIBLE IN PORTIONS OF THE SOUTHERN TIER.

LATER TONIGHT...MODEL CONSENSUS SUGGESTS THAT THIS CONVECTION
WILL SHIFT NORTH AS THE WARM FRONTAL BOUNDARY MOVES NORTH.
FOLLOWING THIS...THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS
AFTER MIDNIGHT SHOULD BE ACROSS AND/OR NORTH OF LAKE
ONTARIO...EVENTUALLY MOVING EAST OF LAKE ONTARIO LATE TONIGHT.

A WARMER AND MORE HUMID AIRMASS WILL SPREAD ACROSS THE REGION
TONIGHT BEHIND THE WARM FRONT. THE WARMING TREND THE PAST COUPLE OF
NIGHTS WILL BE EVEN MORE NOTICEABLE TONIGHT WITH THE INCREASED
HUMIDITY. EXPECT OVERNIGHT LOWS TO DROP BACK INTO THE UPPER 50S TO
LOWER 60S.

THE FRONT WILL CONTINUE IT NORTHWARD MOTION AND TAKE MOST OF THE
PRECIPITATION THREAT TO CENTRAL AND NORTHERN NEW YORK BY THE END OF
WEDNESDAY. 850MB TEMPS WILL RISE TO +14C WITH AFTERNOON HIGH TEMPS
REACHING THE MID 70S TO LOWER 80S ACROSS THE REGION...EVEN WITH
CLOUD COVER AND THE PRECIPITATION.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
MID SUMMER WARMTH WILL CHARACTERIZE THIS PERIOD AS RIDGING CENTERED
OVER THE MID ATLANTIC STATES WILL KEEP A CONTINUAL FEED OF 16 TO 18C
H85 AIR POURING FROM THE UPPER OHIO VALLEY ACROSS OUR FORECAST AREA.
THIS WILL HOLD OUR TEMPERATURES UP SOME 15 DEGREES F ABOVE NORMAL...
AND AT THIS TIME OF YEAR...THAT TRANSLATES INTO VERY WARM CONDITIONS
WITH DAYTIME HIGHS OF 85 TO 90 AND LOWS IN THE LOW TO MID 60S.
DIGGING INTO THE DETAILS...

A WEAKENING MID LEVEL FRONTAL BOUNDARY WILL CONTINUE TO WASH OUT
ACROSS OUR FORECAST AREA WEDNESDAY NIGHT WHILE THE NOSE OF A H5
RIDGE WILL POKE NORTHWARDS ACROSS THE LOWER GREAT LAKES. OTHER THAN
A STRAY EVENING SHOWER...THIS WILL LEAVE US WITH A WARM DRY NIGHT.

THE RIDGE WILL CONTINUE TO AMPLIFY ACROSS OUR REGION ON THURSDAY.
DESPITE DIURNALLY BASED INSTABILITY IN THE LOW LEVELS (LAPSE RATES
OF 9-11 DEG C/KM)...THE ASSOCIATED SUBSIDENCE AND PRESENCE OF A
FAIRLY STRONG CAP (10K FT) WILL KEEP ANY CONVECTION FROM FIRING. AS
A RESULT WE CAN LOOK FORWARD TO A SUNNY AND VERY WARM DAY WITH
AFTERNOON TEMPERATURES TOPPING OUT BETWEEN 85 AND 90 AWAY FROM THE
LAKES. THE HEAT WILL BE TEMPERED A BIT IN BUFFALO WHERE A STRONG
LAKE BREEZE WILL BE IN PLACE.

THURSDAY NIGHT WILL BE A CARBON COPY OF THE PREVIOUS NIGHT...ALBEIT
IT A DEGREE OR TWO WARMER AS TEMPERATURES ACROSS THE MAJORITY OF THE
FORECAST AREA WILL NOT DROP OUT OF THE MID AND UPPER 60S. IT WILL
CERTAINLY FEEL LIKE MID SUMMER. NORMALS LOWS FOR THIS TIME OF YEAR
ARE WITHIN A COUPLE DEGREES OF 50.

ENERGY EJECTING ACROSS THE UPPER GREAT LAKES FROM A BROAD CLOSED H5
LOW OVER THE NORTHERN PLAINS WILL FLATTEN THE CREST OF THE SUMMER
RIDGE OVER OUR AREA ON FRIDAY. WHILE THE VAST MAJORITY OF OUR
FORECAST AREA WILL REMAIN RAIN-FREE...THIS MAY BE JUST ENOUGH TO
ALLOW FOR THE RELEASE OF SOME OF THE IMPRESSIVE DIURNAL INSTABILITY
THAT WILL BE IN PLACE. SBCAPES ARE EXPECTED TO CLIMB TO BETWEEN 1500
AND 2000 J/KG FRIDAY AFTERNOON...BUT UNLIKE THURSDAY WHEN A FAIRLY
STRONG CAP IS FORECAST...SUBTLE COOLING AT H7 WILL EITHER ELIMINATE
THE CAP FROM THE PREVIOUS DAY OR AT THE LEAST...WEAKEN IT. THIS
COULD SET THE STAGE FOR SOME ROBUST CONVECTION ACROSS PARTS OF THE
SRN TIER AND FINGER LAKES REGION WHERE AN EASTWARD PROPAGATING LAKE
BREEZE BOUNDARY WILL LIKELY BE FOUND. WILL INTRODUCE SLGT/LOW CHC
POPS FOR THAT PARTICULAR AREA. OTHERWISE...THE VERY WARM AND SULTRY
CONDITIONS WILL CONTINUE WITH AFTERNOON HIGHS WILL GENERALLY BE IN
THE UPPER 80S TO LOWER 90S AWAY FROM THE LAKES.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MERCURY READINGS WILL ONCE AGAIN TOP OUT IN THE MID TO UPPER 80S
ACROSS WNY ON SATURDAY...BUT COOLER TEMPS WILL ARRIVE DURING THE
LATTER HALF OF THE WEEKEND ALONG WITH INCREASING CHANCES FOR
PRECIPITATION (SHOWERS AND THUNDERSTORMS). THE CULPRIT...A PAIR OF
ROBUST SHORTWAVES WITHIN A CLOSED CIRCULATION OVER THE NORTHERN
PLAINS THAT WILL EJECT ACROSS THE UPPER GREAT LAKES...AND
EVENTUALLY SOUTHERN ONTARIO.

PER ECMWF/GFS...THE BEST SHOT AT WIDESPREAD SHOWERS/THUNDERSTORMS
WILL ARRIVE SATURDAY NIGHT INTO EARLY SUNDAY AS A VIGOROUS SHORTWAVE
RIDES ALONG THE FRONT AND THE COLD FRONT SLOWLY PUSHING ACROSS WNY.
SHOWERS AND THUNDERSTORMS WILL SLOWLY COME TO AN END FROM WEST TO
EAST SUNDAY EVENING/NIGHT AS THE COLD FRONT EXITS TO OUR EAST.

MONDAY...EXPECT MUCH COOLER WEATHER BEHIND THE FRONT (HIGHS IN THE
MID TO UPPER 60S) AND SOME LINGERING SHOWER ACTIVITY...PRIMARILY
ACROSS THE NORTH COUNTRY AS THE UPPER-LEVEL TROUGH SWINGS ACROSS THE
REGION. HIGH PRESSURE ALOFT AND AT THE SFC BUILDS OVER WNY TUESDAY
WITH A BRIEF RETURN TO DRY WEATHER AND WARMING SFC TEMPS.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
AT 23Z...A LARGE AREA OF SHOWERS AND THUNDERSTORMS WAS ACROSS
EASTERN PORTIONS OF LAKE ERIE...AND WESTERN LAKE ONTARIO. THIS
AREA WILL MOVE ACROSS WESTERN NEW YORK THROUGH 03Z...AND LIKELY
WEAKEN AS IT MOVES EASTWARD. EXPECT A PERIOD OF HEAVY RAIN WITH
THIS...AND PROBABLY A FEW LIGHTNING STRIKES AT THE BUF/IAG/JHW TAF
LOCATIONS. HAVE LOWER CONFIDENCE...BUT IT MAY CONTINUE TO IMPACT
ROC/ART LATE EVENING AND OVERNIGHT.

CONDITIONS SHOULD MAINLY BE IN THE MVFR/VFR CATEGORIES...BUT
WILL BE LOCALLY LOWER IN THUNDERSTORMS. BEHIND THIS WARM FRONT A
LLJ AROUND 40 TO 45 KNOTS AT 2K FEET WILL CROSS NEW YORK STATE
THIS EVENING AND TONIGHT. THIS WILL RESULT IN LLWS.

ON WEDNESDAY...STEADIEST SHOWERS AND THUNDERSTORMS WILL TAPER OFF
DURING THE AFTERNOON. EXPECT MAINLY VFR CONDITIONS...OUTSIDE OF THE
CONVECTION WHICH MAY LOWER CONDITIONS TO IFR OR LOWER AT TIMES.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SATURDAY...MAINLY VFR.
SUNDAY...MVFR WITH RAIN SHOWERS.

&&

.MARINE...
A WARM FRONT WILL LIFT ACROSS THE EASTERN GREAT LAKE WATER BODIES
TONIGHT WITH SHOWERS AND THUNDERSTORMS. WAVES WILL REMAIN LIGHT...
GENERALLY ONLY AROUND 1 FOOT...ALTHOUGH ANY THUNDERSTORM COULD KICK UP
WINDS AND WATERS BRIEFLY.

WINDS WILL INCREASE ON WEDNESDAY OUT OF THE SOUTHWEST AS THE
PRESSURE GRADIENT TIGHTENS. WINDS AND WAVES MAY GET CLOSE TO SMALL
CRAFT ADVISORY CRITERIA ON BOTH LAKES ERIE AND ONTARIO...ALTHOUGH IT
APPEARS THAT WINDS AND WAVES WILL REMAIN JUST BELOW CRITERIA.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...APFFEL/WCH
SHORT TERM...RSH
LONG TERM...AR
AVIATION...APFFEL
MARINE...APFFEL/WCH
Hazardous weather outlook, May 28, 2:06 PM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
206 PM EDT TUE MAY 28 2013

NYZ001>005-010>014-019>021-085-291500-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
206 PM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WARM FRONT WILL LIFT UP ACROSS THE REGION LATE TODAY AND TONIGHT
AND THIS WILL LIKELY RESULT IN SOME SHOWERS AND THUNDERSTORMS...
INCLUDING THE THREAT FOR SOME LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE
MAIN THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-291500-
OSWEGO-JEFFERSON-LEWIS-
206 PM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WARM FRONT WILL LIFT UP ACROSS THE REGION TONIGHT AND THIS WILL
LIKELY RESULT IN SOME SHOWERS AND THUNDERSTORMS...INCLUDING THE
THREAT FOR SOME LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE
MAIN THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-291500-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
206 PM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER TONIGHT.
THE MAIN THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN THREAT
WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-291500-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
206 PM EDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY. THE
MAIN THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

In the hours before

Local storm report, May 28, 9:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
932 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     1 E KENNEDY             42.16N  79.08W
05/28/2013                   CHAUTAUQUA         NY   TRAINED SPOTTER

            TREE DOWN ON DRY BROOK RD... KENNEDY.

&&

EVENT NUMBER BUF1300164

AR
Local storm report, May 28, 9:56 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     CHAUTAUQUA INSTITUTE    42.21N  79.47W
05/28/2013                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            LARGE TREE DOWN.

&&

EVENT NUMBER BUF1300165

AR
Local storm report, May 28, 10:17 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1017 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      2 NW SINCLAIRVILLE      42.28N  79.29W
05/28/2013                   CHAUTAUQUA         NY   TRAINED SPOTTER

            WASHOUT ON MOON ROAD.

&&

EVENT NUMBER BUF1300166

APFFEL
Local storm report, May 28, 10:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
1019 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      2 N JAMESTOWN           42.13N  79.24W
05/28/2013                   CHAUTAUQUA         NY   TRAINED SPOTTER

            WASHOUT ON MOON ROAD AND HORTON ROAD.

&&

CORRECTED LOCATION...REMARKS

EVENT NUMBER BUF1300166

APFFEL
Local storm report, May 28, 11:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1114 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      1 E RANDOLPH            42.16N  78.96W
05/28/2013                   CATTARAUGUS        NY   LAW ENFORCEMENT

            ROAD FLOODED IN EAST RANDOLPH.

&&

EVENT NUMBER BUF1300167

AR
Local storm report, May 28, 11:18 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1118 PM EDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      NEW ALBION              42.29N  78.89W
05/28/2013                   CATTARAUGUS        NY   LAW ENFORCEMENT

            ROAD FLOODED OUT IN NEW ALBION.

&&

EVENT NUMBER BUF1300168

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:00 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua45 min
May 28, 9:44 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus61 min
May 28, 10:03 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua4 hr
May 28, 10:10 PM EDTSevere Thunderstorm WarningBUFChautauqua50 min
May 29, 4:11 PM EDTTornado WarningBUFCayuga, Wayne34 min

Nearby

Small Craft Advisories in New York, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.